Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.2k Members
Avatar universal

popping blood vessles on my fingers for no reason???

I am thirteen years old. I resently just returned from a visit to my doctor because my blood vessles have popped three times this week. the first time it happend i was sitting at lunch doing nothing when i broke down in tears because the pain was horrific. i showed my bf and he said that i need to see the nurse who claimed i must have hit it on something to make it pop. well no i did not. i have low blood pressure and a heart murmur. idk if either of those will help me with this problem. the doctor said it is just bad luck that it happend 3 times in four days. i think not. someone please help me. green and purple bruses on my swollen fingers are not attractive. popping blood vessles for no reason!!!!!!!!!!!
3 Responses
144586 tn?1284666164
My first question is, what medications are you on?

Ask the doctor to perform a blood clotting test. This is usually what the call a ptt test, and it doesn't hurt very much. They craw a few droplets of blood into a very thin tube.

There may be a problem with fragility of the blood vessels, or a simple vitamin-K deficiency. Vitamin K is necessary to clot the blood. Sometimes people on odd diets have this deficiency. But don't take any without consulting your doctor.

First of all - cheer up. This isn't as serious as it sounds.

The problem is to get your physician to pay attention to you. It's hard. They don't pay attention to adults on many occasions.

Do not hesitate to go for another visit and ask for another physician.

I want you to tell your mom that she shouldn't let this drop.

I want you to post back when you see the doctor again.

If you see the school nurse, tell her that you hear the local transit authority is hiring bus cleaners. She should look into taking the test.  I am disappointed she did not take you seriously.

I believe you, for what it's worth.
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Allergic or contact dermatitis causing a bruised look, low Vit K, rheumatoid arthritis, birth control pills, low platelets, fragile spider veins etc could be the cause of the patches.
I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind. Take care!
Avatar universal
to answer some of ur alls questions i am not on any medication. not even advil.
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.